MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, S, 32/-3.5, TAPER 12/14; BIOLOX DELTA CERAMIC FEMORAL HEAD

ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, S, 32/-3.5, TAPER 12/14; BIOLOX DELTA CERAMIC FEMORAL HEAD
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical products: g7 pps ltd acetabular shl 48c.Catalog#: 010000661; lot#: 6721216.Liner neutral 32 mm i.D.Size c for use with g7 acetabular system only.Catalog#: 30103203; lot#: 64669012.Femoral stem cementless collared high offset 12/14 taper size 4.Catalog#: 574202040; lot#: 3012866.Therapy date: unknown.The manufacturer received other source documents for review.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the left side and had to undergo a wound debridement due to a superficial infection.Patient reported satisfaction and no other complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was received on oct 15, 2020.Additional: b3.Correction: b4, g4, g7, h2, h10.The manufacturer received other source documents for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
 
Event or Problem Description
See h10.
 
Additional Manufacturer Narrative
Based on information provided from surgeon that dermabond caused incision wound edges to become necrotic requiring medical intervention and treatment of antibiotics as preventive measure; and no indication of implant involvement.Therefore this complaint will be set to not-a-complaint as the patient had reaction to another manufacturers product.Therefore this mdr is obsolete.Please invalidate the case from your system.Zimmer¿s reference number of this file is (b)(4).

Brand Name
BIOLOX DELTA, CERAMIC FEMORAL HEAD, S, 32/-3.5, TAPER 12/14
Common Device Name
BIOLOX DELTA CERAMIC FEMORAL HEAD
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key10634675
Report Number0009613350-2020-00466
Device Sequence Number11675024
Product Code LZO
UDI-Device Identifier00889024430310
UDI-Public00889024430310
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K071535
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00-8775-032-01
Device Lot Number3013059
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer10/15/2020
10/28/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date10/23/2020
11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient Weight68